# SDR UPS00232628

- Difficulty date: April 27, 2000
- Submitted: May 17, 2000
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 51,734 hours, 32,797 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, CORROSION FOUND ON LWR RT BEAM OF DELTA BEAM AT BODY FAIRING SUPPORT LUG.  CORROSION REMOVED FROM SUPPORT LUG AND FOUND TO BE OUT OF LIMITS.  LUG REMOVED FROM BEAM.  ALL CORROSION REMOVED FROM AFFECTED AREA IAW SRM 51-10-6.  HFEC INSPECTION CARRIED OUT IAW B727 NDTM PT6.51-00-00 FIG 4.  NO DEFECTS FOUND.  FPI CARRIED OUT IAW B7277OHM 20-20-02.  NO DEFECT FOUND.  REPAIR C/O IAW SMRO EO 2000-15-13.
